# SDR ARWA20011213

- Difficulty date: December 27, 2001
- Submitted: December 31, 2001
- Operation: Air carrier
- Aircraft: N810BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45905
- Aircraft time: 81,915 hours, 26,771 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOSS OF HYDRAULIC FLUID DURING LANDING ROLL IN SKBO.  COMPLETED ABNORMAL EMERGENCY CHECKLIST, LEAK STOPPED. TAXIED UNEVENTFUL TO CARGO RAMP.  T/S AND FOUND STANDBY RUDDER ACCUMULATOR PRESSURE HYDRAULIC HOSE TO PUMP LEAKING.  REMOVED AND REPLACED HIGH PRESSURE HYDRAULIC HOSE IAW MM 27-24-3, SERVICED MAIN HYD RESERVOIR IAW MM 12-30-1, CK FOR LEAKS AND OPS CKD STANDBY RUDDER SYSTEM IAW MM 27-24-0.  NO LEAKS NOTED & OPS CKD GOOD.  AIRCRAFT RETURNED TO SERVICE.
